# SDR ABXA20150220027

- Difficulty date: February 20, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 145T80001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 53500009-001 NEEDS ACCOMPLISHED.  REPAIRED DAMAGED CHORD RT STATION 883.5 STRINGER 18R IAW SRM 53-50-07 REPAIR 1.  SDR INFO CRACKED 0.250", PN 145T8000-1, SN N/A, PART NAME CHORD, FS LOCATION ON ACFT, FS 883.5, STRINGER LOCATION ON ACFT, STRINGER 18R.  ACFT WAS GNDED.
